# SDR SWAA2023122927517

- Difficulty date: December 4, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE INNER CHORD LOCATED STA 303.9 AND LBL55 WL208.1 AT FWD GALLEY AREA 2023-748386<[01] REPLACED INNER CHORD AND FASTENERS LOCATED STA 270 TO STA 360 AND LBL 55 WL 208.1 AT FWD GALLEY AREA FLOOR STRUCTURE I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9; B737-700 SRM 51-40-02 AND DWG #141A8110 SHEET: 11 REV: -. ?SEE INDIVIDUAL SIGN OFF BELOW?.;[02] REPLACED INNER CHORD AND FASTENERS LOCATED STA 270 TO STA 360 AND LBL 55 WL 208.1 AT FWD GALLEY AREA FLOOR STRUCTURE I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9; B737-700 SRM 51-40-02 AND DWG #141A8110 SHEET: 11 REV: -. ?SEE INDIVIDUAL SIGN OFF BELOW?. RII CERTIFIED
